# SDR SWIA201127544

- Difficulty date: August 30, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N562SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120336
- Aircraft time: 28,609 hours, 40,900 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH FORWARD RED FLOORING EMERGENCY LIGHTS ARE OUT.  (SERVICE)  REPAIRED WIRING FOR BOTH FORWARD CABIN RED FLOOR EMERGENCY LIGHTS.
